# SDR ABXA050063

- Difficulty date: February 17, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 56,542 hours, 53,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 5911424221
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR STOPS HAD EXTERNAL AND INTERNAL CORROSION.  REPAIRED IAW REA D953-51511MR.
